MathSciNet Relay Station
MathSciNet bibliographic data
MR2772112 11F41 (11G18)
Greenberg, Matthew; Voight, John Computing systems of Hecke eigenvalues associated to Hilbert modular forms. Math. Comp. 80 (2011), no. 274, 1071–1092.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement